American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49R50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Lotfi Hermi. Two new Weyl-type bounds for the Dirichlet Laplacian. Trans. Amer. Math. Soc. 360 (2008) 1539-1558. MR 2357704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Gülay Altay and M. Cengiz Dökmeci. Free vibrations of a polar body at elastic range. Quart. Appl. Math. 64 (2006) 711-734. MR 2284467.
Abstract, references, and article information
View Article: PDF

[3] J. Chabrowski and M. Willem. Hardy's inequality on exterior domains. Proc. Amer. Math. Soc. 134 (2006) 1019-1022. MR 2196033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Arkady Poliakovsky and Itai Shafrir. Uniqueness of positive solutions for singular problems involving the $p$-Laplacian. Proc. Amer. Math. Soc. 133 (2005) 2549-2557. MR 2146198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Guozhen Lu and Juncheng Wei. On a Sobolev inequality with remainder terms. Proc. Amer. Math. Soc. 128 (2000) 75-84. MR 1694339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marston Morse and Walter Leighton. Singular quadratic functionals . Trans. Amer. Math. Soc. 40 (1936) 252-286. MR 1501873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1